Medical Questions > Mental Health > Schizophrenia Forum

schizophrenia recovery

Must Read
Schizophrenia is a lifelong brain disorder. But how do doctors define it? And is there a cure?...
What causes schizophrenia? And what are the risks of developing this treatable mental illness?...
The first signs of schizophrenia may be difficult to identify. Learn the most common signs and symptoms of schizophrenia and know when to ask for medical help....
Ive been diagnosed with disorganized schizophrenia and want to know why is it i felt miserable after coming out of hospital when I was meant to have "recovered" and is there any risk of being put back into hospital if i tell the doctor i want to be the way i was before going into hospital because it seems the symptoms have got worse, i was in hospital for 3 months and ive been out of hospital since the 12th january this year
Did you find this post helpful?
|

User Profile
replied July 8th, 2009
I seriously doubt there is any risk of being hospitalized if you tell your doctor you just want to feel normal again. However if the symptoms of your problem are getting worse, you should say something. For again I don't see any or much risk of you being hospitalized as you sound very rational and lucid. It could just be a case of re-evaluating your medication as such.
|
Did you find this post helpful?

replied July 8th, 2009
Thanks for your reply hopefully your right but ive developed this negitive emotion in hospital from feeling so trapped and helpless inside which has dyed down but now it juat feels like im depressed so what im confused about is, is it depression eating away my motivation and stopping me from getting washed, showered etc or it is the negitive symptoms so what im thinking has the meds really got a chance to even work but your right i should tell the doctor whats wrong if i want to fix things.
|
Did you find this post helpful?

User Profile
replied July 9th, 2009
It sounds like depression. Although again it could be a question of meds. I take both anti-psychotics and anti-depressants not to mention anti-anxiety medication as well. It makes me a little tired during the day and I don't have as much energy as I used to but then I'm getting older too - closer to the wrong side of 40 all the time now Sad Talk to your doctor - mine does all he can to keep me out of hospital so you never know others may be the same.
|
Did you find this post helpful?

User Profile
replied July 17th, 2009
Experienced User
You won't be hospitalised unless you have an acute attack
|
Did you find this post helpful?
Quick Reply